MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL ARTHSCO,4/140_30_QIK/STRKR HUB; RIGID ENDOSCOPE

MEDOS INTERNATIONAL SàRL ARTHSCO,4/140_30_QIK/STRKR HUB; RIGID ENDOSCOPE
Model Number 242043
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Udi: (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported by the sales rep that during a knee arthroscopy procedure on (b)(6) 2020, it was observed that the arthsco,4/140 30 qik/strkr hub device had fogged and they were not able to see clearly through it.Another like device was used to complete the procedure with no surgical delay or patient consequences.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary: the device was received and evaluated at the service center.The reported complaint that the scope had fogged and they are not able to see clearly through it was confirmed.The following defects were found during evaluation : tube bent and dented.Distal tip damaged.Optics damaged.Image dark.The scope was cleaned internally, the objective and 3 rod lenses were replaced and the device was tested and found to be working according to specifications.The identified failures are clear signs of physical mishandling of the device by the customer.The damaged components would have caused the poor image as reported by the customer.A manufacturing record evaluation was performed for the finished device (serial number : (b)(6)), and no non-conformances were identified.At this point in time, no corrective action is required, and no further action is warranted.Depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
ARTHSCO,4/140_30_QIK/STRKR HUB
Common Device Name
RIGID ENDOSCOPE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key11038395
Report Number1221934-2020-03939
Device Sequence Number1265133
Product Code HRX
UDI-Device Identifier10886705026234
UDI-Public10886705026234
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K971996
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number242043
Device Catalogue Number242043
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/04/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2020
Supplement Date Received by Manufacturer02/24/2021
Initial Report FDA Received Date12/18/2020
Supplement Report FDA Received Date02/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1